# SDR USAA2012101900006

- Difficulty date: September 19, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON WEB IN FORWARD CABIN AT FR24, -Y1732.  REPLACED WEB IN FORWARD CABIN AT FR24, -Y1732 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53114392.
